On maximal subalgebras and a generalised Jordan-Holder Theorem for Lie algebras

Towers, David Anthony (2017) On maximal subalgebras and a generalised Jordan-Holder Theorem for Lie algebras. Communications in Algebra, 45 (3). pp. 1284-1293. ISSN 0092-7872

[img]
Preview
PDF (Further_max_chief)
Further_max_chief.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (213kB)

Abstract

The purpose of this paper is to continue the study of chief factors of a Lie algebra and to prove a further strengthening of the Jordan-H�older Theorem for chief series.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Additional Information:
This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 07/10/2016, available online: http://www.tandfonline.com/10.1080/00927872.2016.1175616
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
78720
Deposited By:
Deposited On:
15 Mar 2016 09:16
Refereed?:
Yes
Published?:
Published
Last Modified:
09 Aug 2020 03:47